Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 11, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at May 3, 2010, 2:14 PM MDT for 13 counties in Nebraska. It took effect at May 4, 2010, 10:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2010, 2:14 PM MDT (20:14 UTC)
- In effect from
- May 4, 2010, 10:00 AM MDT
- Expired
- May 4, 2010, 7:36 PM MDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Cherry County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 31 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
793 WWUS73 KLBF 040833 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 AM CDT TUE MAY 4 2010 ...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED WITH PASSAGE OF A SURFACE TROUGH AND COLD FRONT THIS AFTERNOON AND EARLY THIS EVENING... .A SURFACE TROUGH OF LOW PRESSURE...FOLLOWED BY A COLD FRONT...WILL CREATE STRONG WINDS ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EARLY THIS EVENING. WESTERLY AND NORTHWESTERLY WINDS GUSTING AS HIGH AS 60 MPH ARE LIKELY IN THE EASTERN NEBRASKA PANHANDLE AND WESTERN SANDHILLS. FURTHER EAST...WIND GUSTS TO 45 MPH ARE LIKELY LATER TODAY. NEZ023-035-057-094-042100- /O.UPG.KLBF.WI.Y.0011.100504T1700Z-100505T0200Z/ /O.NEW.KLBF.HW.W.0002.100504T1600Z-100505T0200Z/ GRANT-ARTHUR-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...HYANNIS...ARTHUR...OGALLALA...CODY... MERRIMAN...KILGORE 233 AM MDT TUE MAY 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. VERY GUSTY WINDS WILL DEVELOP LATER TODAY...PERSISTING INTO THIS EVENING. NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 55 MPH...WILL DEVELOP AND CONTINUE THROUGH SUNSET THIS EVENING. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION TODAY AND BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ004-022-056-042100- /O.UPG.KLBF.HW.A.0001.100504T1700Z-100505T0200Z/ /O.NEW.KLBF.HW.W.0002.100504T1600Z-100505T0200Z/ SHERIDAN-GARDEN-DEUEL- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS 233 AM MDT TUE MAY 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY GUSTY WINDS WILL DEVELOP LATER TODAY...PERSISTING INTO THIS EVENING. NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL DEVELOP AND CONTINUE THROUGH SUNSET THIS EVENING. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION TODAY AND BE PREPARED FOR STRONG CROSSWINDS. LIGHTWEIGHT OUTDOOR ITEMS SHOULD BE SECURED AS SOON AS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ005-006-008-024>026-036-037-058-059-042100- /O.EXT.KLBF.WI.Y.0011.100504T1600Z-100505T0200Z/ EASTERN CHERRY-KEYA PAHA-BROWN-HOOKER-THOMAS-BLAINE-MCPHERSON- LOGAN-PERKINS-LINCOLN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... MULLEN...THEDFORD...DUNNING...TRYON...STAPLETON...GRANT... NORTH PLATTE 333 AM CDT TUE MAY 4 2010 /233 AM MDT TUE MAY 4 2010/ ...WIND ADVISORY NOW IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP LATER TODAY...PERSISTING INTO THIS EVENING. NORTHWEST WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS OF THIS SPEED CAN CAUSE CONTROL DIFFICULTIES WITH HIGH PROFILE VEHICLES AND MAY CAUSE LIGHTWEIGHT OUTDOOR ITEMS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BUTTLER
769 WWUS73 KLBF 041854 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 154 PM CDT TUE MAY 4 2010 ...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED WITH PASSAGE OF A SURFACE TROUGH AND COLD FRONT THIS AFTERNOON AND EARLY THIS EVENING... .A SURFACE TROUGH OF LOW PRESSURE...FOLLOWED BY A COLD FRONT... WILL CREATE STRONG WINDS ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EARLY THIS EVENING. WESTERLY AND NORTHWESTERLY WINDS GUSTING AS HIGH AS 60 MPH ARE LIKELY IN THE EASTERN NEBRASKA PANHANDLE AND WESTERN SANDHILLS. FURTHER EAST...WIND GUSTS TO 45 MPH ARE LIKELY LATER TODAY. NEZ004-022-023-035-056-057-094-050200- /O.CON.KLBF.HW.W.0002.000000T0000Z-100505T0200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...CODY... MERRIMAN...KILGORE 1254 PM MDT TUE MAY 4 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH SUNSET THIS EVENING. HIGH WINDS WILL PRODUCE BLOWING DUST WHICH COULD REDUCE VISIBILITY TO 1/4 MILE IN SPOTS. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION TODAY AND BE PREPARED FOR STRONG CROSSWINDS. LIGHTWEIGHT OUTDOOR ITEMS SHOULD BE SECURED AS SOON AS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ005-006-008-024>026-036-037-058-059-050200- /O.CON.KLBF.WI.Y.0011.000000T0000Z-100505T0200Z/ EASTERN CHERRY-KEYA PAHA-BROWN-HOOKER-THOMAS-BLAINE-MCPHERSON- LOGAN-PERKINS-LINCOLN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... MULLEN...THEDFORD...DUNNING...TRYON...STAPLETON...GRANT... NORTH PLATTE 154 PM CDT TUE MAY 4 2010 /1254 PM MDT TUE MAY 4 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON...PERSISTING INTO THIS EVENING. NORTHWEST WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS OF THIS SPEED CAN CAUSE CONTROL DIFFICULTIES WITH HIGH PROFILE VEHICLES AND MAY CAUSE LIGHTWEIGHT OUTDOOR ITEMS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
825 WWUS73 KLBF 050136 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 836 PM CDT TUE MAY 4 2010 ...WIND ADVISORY AND HIGH WIND WARNING CANCELLED... NEZ004-022-023-035-056-057-094-050245- /O.CAN.KLBF.HW.W.0002.000000T0000Z-100505T0200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...CODY... MERRIMAN...KILGORE 736 PM MDT TUE MAY 4 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HIGH WIND WARNING. $$ NEZ005-006-008-024>026-036-037-058-059-050245- /O.CAN.KLBF.WI.Y.0011.000000T0000Z-100505T0200Z/ EASTERN CHERRY-KEYA PAHA-BROWN-HOOKER-THOMAS-BLAINE-MCPHERSON- LOGAN-PERKINS-LINCOLN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... MULLEN...THEDFORD...DUNNING...TRYON...STAPLETON...GRANT... NORTH PLATTE 836 PM CDT TUE MAY 4 2010 /736 PM MDT TUE MAY 4 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ POWER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at May 3, 2:07 PM MDT, 7 minutes earlier.
Area forecast discussion, May 3, 2:07 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT MON MAY 3 2010 .DISCUSSION... THINGS HAVE CHANGED DRAMATICALLY SINCE YESTERDAY. THE RUNS OF THE GFS AT 00Z AND LATER HAVE GRADUALLY RAMPED UP WINDS SPEEDS WITH DEEP VERTICAL MIXING HELPING TO TRANSFER MOMENTUM DOWNWARD. DEEP LOW PRESSURE ACROSS THE NRN PLAINS AND SRN CANADA AND A STRONG MIDLEVEL JET MAXIMA CROSSING NEBRASKA TUESDAY AFTERNOON IS EXPECTED PRODUCE A HIGH WIND SITUATION FROM WY THROUGH THE NEBRASKA PANHANDLE. A 75:25 BLEND OF THE FASTER MAV GUIDANCE AND SLOWER MET GUIDANCE WAS USED FOR WIND SPEEDS AND 5 MPH WAS ADDED TO THE RESULTS OF THE GUST TOOL. THIS PRODUCED 25 TO 40 MPH WINDS GENERALLY ALONG AND WEST OF HIGHWAY 83 WITH A FEW GUSTS TO 60 MPH ACROSS GARDEN COUNTY. A HIGH WIND WATCH IS IN PLACE FOR THE EASTERN PANHANDLE WITH A WIND ADVISORY FARTHER EAST. BLENDED GFS AND NAM INDICATED NEAR 15 PERCENT HUMIDITY TUESDAY AFTERNOON SO A FIRE WEATHER WATCH IS IN PLACE FOR THE PANHANDLE AND THE SANDHILLS. FORECASTERS TONIGHT CAN TAKE ONE MORE LOOK AT THE DATA AND DECIDE IF THE GFS HAS OVERSHOT THE EXPECTED WINDS AND HUMIDITY TUESDAY. THE MODELS HAVE ALSO SPED UP THE COLD FRONT TUESDAY SO TEMPERATURES ARE EXPECTED TO REACH INTO THE MID 70S AHEAD OF THE FRONT IN THE AFTERNOON WITH 60S TO THE NORTH. THE NAM ALSO SUGGESTED SOME MOISTURE POOLING AND INSTABILITY CAPABLE OF PRODUCING A FEW ISOLATED TSTMS TUESDAY AFTERNOON AND EVENING EAST OF HIGHWAY 83. THE LATEST RUN OF THE ECMWF IS BLASTING THE COLD FRONT INTO CENTRAL TEXAS AND THIS SHOULD LIMIT MOISTURE RETURN FOR THE SYSTEM THURSDAY WHICH IS FCST BY ALL SOLNS TO TRACK THROUGH SOUTH DAKOTA BRUSHING NEBRASKA WITH LIGHT RAIN...AND SNOW AT TIMES. THE GFS AND GEM ARE FARTHER NORTH WITH THE FRONT ACROSS THE RED RIVER VALLEY AND THE NAM HAS THE FRONT ACROSS CNTL OKLAHOMA. THE BULK OF THE PCPN IS CLEARLY EXPECTED TO FALL ACROSS SOUTH DAKOTA WITH THE NAM PAINTING WRN NEB WITH UP TO AN INCH OF RAIN. ANOTHER STRONG BATCH OF CANADIAN AIR WILL MOVE IN FRIDAY AND SATURDAY PRODUCING NEAR OR BELOW FREEZING TEMPERATURES BOTH MORNINGS. HIGHS WILL RANGE FROM THE 40S AND 50S NORTH TO AROUND 60 SOUTH. THIS HIGH PRESSURE SYSTEM AND ANOTHER STRONG LONG WAVE TROF BUILDING SHARPLY THROUGH THE WRN U.S. SUNDAY AND MONDAY IS EXPECTED TO BECOME THE BASIS FOR A DEVELOPING WARM FRONT AND A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS CNTL NEB. && .AVIATION... VFR CONDITIONS TO OCCUR THROUGH NEXT 24 HRS. SFC TROUGH AND WESTERLY WINDS 10 TO 20 KTS WILL BACK TO SOUTHWEST AND DIMINISH TO 5 TO 15 KTS OVERNIGHT. CURRENT SCT-BKN070 CUMULUS WILL DISSIPATE THIS EVENING...ALTHOUGH SCT120 BKN200 INTO THIS EVENING...CLEARING TO SCT250 OVERNIGHT INTO TUES. COLD FRONT TO PASS KVTN NEAR 15Z TUES AND KLBF NEAR 18Z. FOR KVTN WEST WINDS BEHIND FRONT WILL INCREASE AFT 17Z TO 25KTS SUSTAINED W/GUSTS TO 40 KTS AFT 20Z. WINDS AT KLBF LIGHTER ALTHOUGH WNW WINDS SUSTAINED INCREASE TO 20 KTS WITH GUSTS TO 30 KTS BY 20Z. WINDS TO DIMINISH CONSIDERABLY BY 00Z WITH THE APPROACH OF SUNSET. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR NEZ023-024-035-036-057-058-094. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NEZ204-206. WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR NEZ005-006-008- 025-026-037-059. HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NEZ004-022-056. && SHORT TERM/EXTENDED...CDC AVIATION...ROBERG
Hazardous weather outlook, May 3, 4:20 AM MDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 520 AM CDT MON MAY 3 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-041030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 520 AM CDT MON MAY 3 2010 /420 AM MDT MON MAY 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ON TUESDAY...VERY WINDY CONDITIONS ARE EXPECTED WITH THE PASSAGE OF A FRONT...ESPECIALLY IN NORTH CENTRAL AND NORTHWEST NEBRASKA. COMBINING THE WIND WITH VERY LOW RELATIVE HUMIDITY...THE RISK OF FIRE WILL INCREASE ON THE PRAIRIES AND RANGE LANDS OF WESTERN NEBRASKA. SINCE NEW GRASS IS EMERGING...THE FIRE DANGER IS NOT EXPECTED TO BE EXTREME...BUT THERE IS PROBABLY ENOUGH DRY GRASS LEFT FROM WINTER THAT A FIRE COULD SPREAD IF IT STARTED. THE OTHER POSSIBLE HAZARD WITH THE FRONT IS A SLIGHT CHANCE OF THUNDERSTORMS...ESPECIALLY IN NORTH CENTRAL NEBRASKA WHERE MOISTURE MAY BE MORE FAVORABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 1:49 PM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Brown, Cherry, Deuel, Garden and 9 more | 13 hr |
| May 3, 2:14 PM MDT | High Wind Watch | LBF | Deuel, Garden, Sheridan | 12 hr |
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.